| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 48 Number 6
Volume 48 Number 5
Volume 48 Number 4
Volume 48 Number 3
Volume 48 Number 2
Volume 48S Number 1
Earlier issues
Volume 47 Number 6 Volume 48 Number 1

previous article next article

Research articles

ScienceAsia 48 (2022): 101-106 |doi: 10.2306/scienceasia1513-1874.2022.019


Characterization of nonhomogeneous dual wavelet frames in Sobolev spaces


Jian-Ping Zhang*, Qiang-Qiang Chang

 
ABSTRACT:     In recent years, wavelets and wavelet frames have been extensively investigated by many researchers due to their great design freedom and the potential applications in many fields. In this work, we address nonhomogeneous wavelet frames in Sobolev spaces setting, a characterization of nonhomogeneous dual wavelet frames in (Hs(d ), H-s(d )) is obtained, which generalizes the results of Proposition 2.3 in [Appl Comput Harmon Anal 36 (2014):5162].

Download PDF

60 Downloads 435 Views


a College of Mathematics and Computer Science, Yan?an University, Shaanxi 716000 China

* Corresponding author, E-mail: zhjp198254@163.com

Received 15 Jun 2021, Accepted 25 Oct 2021